Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2020, Volume 75, Issue 5(455)  


Yang–Baxter algebras, convolution algebras, and Grassmannians
V. G. Gorbunov, C. Korff, C. Stroppel
3
Dynamics and spectral stability of soliton-like structures in fluid-filled membrane tubes
A. T. Il'ichev
59
Adjunction in 2-categories
D. V. Kaledin
101
Fenchel–Nielsen coordinates and Goldman brackets
L. O. Chekhov
153

Brief Communications
Ramsey theory in the $n$-space with Chebyshev metric
A. B. Kupavskii, A. A. Sagdeev
191
Extreme value theory for triangular arrays of dependent random variables
R.-R. Zhang, M. E. Zhukovskii, M. Isaev, I. V. Rodionov
193
The spectral radius of a certain parametric family of functional operators
N. B. Zhuravlev, L. E. Rossovskii
195
Online algorithm for aggregating experts' predictions with unbounded quadratic loss
A. A. Korotin, V. V. V'yugin, E. V. Burnaev
197
Quantisation ideals of nonabelian integrable systems
A. V. Mikhailov
199

Mathematical Events
Anatolii Iserovish Neishtadt (on his 70th birthday)
A. V. Artem'ev, S. V. Bolotin, D. L. Vainchtein, A. A. Vasiliev, S. Yu. Dobrokhotov, L. M. Zelenyi, V. V. Kozlov, A. A. Petrukovich, V. V. Sidorenko, D. V. Treschev, A. I. Shafarevich
201
Caucasus Mathematical Olympiad
D. K. Mamiy
209
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021